# SDR SWAA2024110556076

- Difficulty date: November 1, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N8822Q
- Make and model: Boeing 737-8
- Aircraft serial: 67479
- Aircraft time: 6,455 hours, 3,613 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OUTBD AFT GALLEY FLASHLIGHT WILL NOT TEST INTERMITTENTLY<[01] OK TO CONTINUE PER MEL 25-64-02A SP1B;[02] REMOVED AND REPLACED AFT GALLEY LH OUTBOARD EMERGENCY FLASHLIGHT PER AMM 25-64-00. OPS CK GOOD.
